New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

maggiern
Regular Member


Date Joined Mar 2008
Total Posts : 223
   Posted 5/16/2009 10:14 AM (GMT -7)   
Just wanted everyone to know that starts Lamictal that the rash they are talking about can be anywhere on your body.  My doctor said look for a rash on your chest, but I was in group yesterday and someone who just started Lamictal had a terrible rash on her one lower leg.  We told her to immediately call her doc and they told her to stop.  All I knew is it looked like valley fever because we live were it is very prevenant.  So to anyone who starts this med and the docs say a rash remember it can be all over.  Thanks for letting me share :-)

mommy.michele
Regular Member


Date Joined Dec 2007
Total Posts : 369
   Posted 5/16/2009 12:16 PM (GMT -7)   
Very interesting...I also live in a high incidence of valley fever area.
"Just because you're in the driver's seat, doesn't mean
you have to run people over." ~ Fred Pausch

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, January 22, 2017 9:37 AM (GMT -7)
There are a total of 2,758,398 posts in 303,547 threads.
View Active Threads


Who's Online
This forum has 152570 registered members. Please welcome our newest member, old man.
350 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, Rebel_runner, 81GyGuy, Purrrsiankitty, cashlessclay, hoezap, Scaredy Cat, gfields, S, ks1905, Kasey86, Traveler, cindy22706


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer